# SDR EGR2002F00006

- Difficulty date: July 18, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N3122G
- Make and model: Skrsky S76A
- Aircraft serial: 760232
- Engine: Allsn 250C30S
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE, AT 2000 FEET, NR 2 ENGINE CHIP LIGHT ILLUMINATED COMPLIED WITH ENGINE CHECK LIST, LANDED AT EMERGENCY AIRPORT.   REMOVED FORWARD AND AFT CHIP PLUGS, FOUND 2 SMALL FLAKES ON FORWARD PLUG, AFT PLUG FOUND 1 SMALL HAIR.  CLEANED PLUGS AND INSTALLED.  REMOVED INTERNAL OIL FILTER, INSPECTED AND INSTALLED SAME.  DRAINED AND RESERVICED NR 2 ENGINE OIL .  GROUND RUN AIRCRAFT FRO 30 MINUTES, LIGHT STAYED OUT.
